Journal article icon

Journal article

Diophantine approximation with square-free numbers

Actions


Access Document


Publisher copy:
10.1007/BF01161951

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Springer-Verlag
Journal:
Mathematische Zeitschrift
Volume:
187
Issue:
3
Pages:
335-344
Publication date:
1984-09-01
DOI:
EISSN:
1432-1823
ISSN:
0025-5874
Source identifiers:
2555
Language:
English
Pubs id:
pubs:2555
UUID:
uuid:07a4d92a-7eb1-403b-b6a1-06e8767bbd10
Local pid:
pubs:2555
Deposit date:
2013-02-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP